1. Home
  2. Clinical Topics
  3. FDA warns of risk of death from postop codeine use in children
Clinical TopicsDrugs and DevicesNewsPain ManagementWeb Exclusives

FDA warns of risk of death from postop codeine use in children

Share

On Aug. 15, the U.S. Food and Drug Administration (FDA) issued a warning about risk of death from postop codeine use in children following tonsillectomy and/or adenoidectomy. The warning resulted from reports of three deaths and one life-threatening case of respiratory depression. Read more.

Leave a Reply

Your email address will not be published.

Fill out this field
Fill out this field
Please enter a valid email address.

cheryl meeGet your free access to the exclusive newsletter of American Nurse Journal and gain insights for your nursing practice.

NurseLine Newsletter

  • Hidden

*By submitting your e-mail, you are opting in to receiving information from Healthcom Media and Affiliates. The details, including your email address/mobile number, may be used to keep you informed about future products and services.

Recent Posts